I don't know if anyone can help me... but i have hemroids..i have been to the dr. and he gave me daflon 500mg to take. the dosage was as follows - 2 tablets 3 times a day for 5days and then followed by 2 tablets 2 times a day for 5days and then 2 tablets before i go to bed at nights.
However after taken them for the first 2 weeks i realized i was feeling great and decided to discontinue. After stopping the tablet for about 3 days i started to notice blood again and the hemroids was coming back. So then i was in a predictament. I got scared.
Anyway i called the dr. and he put me back on the daflon prescription with the same dosages i have stated above. What i want to know is if anyone has had this problem and what solution did you use? Can anyone help. Also if it is ok to start back taking so much Daflon. Is there any major side effects?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.